Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffer from IGA nephropathy. On medication for gout, high cholesterol and BP. Feeling lethargic and constantly tired. Eligible for disability allowance?

I wonder if you can help me with a question related to my husban d IGA nephropathy? He has kidney damage and takes a concoction of drugs each day, mainly for cholestrol and blood pressure and to prevent gout , He is incredibly lethargic and constantly tired. He works for himself but only works very very rarely because he rarely feels well enough to do his job, ismply too exhausted. Will he be eligible for Disability living allowance here in the uk?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for choosing HCM, You better ask this question to a lawyer who deals with medico legal cases, he would the person advise you in legal way, more over I do not know the rules & regulation there in UK, Have nice day.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor